# SDR 2013FA0000360

- Difficulty date: June 20, 2013
- Submitted: June 20, 2013
- Operation: General aviation
- Aircraft: 0118
- Make and model: Cirrus SR20
- Aircraft serial: 2140
- Aircraft time: 309 hours
- Engine: Lyc IO360M1A
- Engine time: 309 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5217003
- Part serial: 5399
- Condition: Failed
- Location: Fuel
- Part time: 309 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT START.  FUEL PUMP PRESSURE ON PFD SHOWS "0" PSI.
